# SDR SIMA201812076001

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,432 hours, 32,203 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 8166246
- Part serial: 970405
- Condition: Failed
- Location: Rt Wing Anti Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURNING ICE TEST PNEUMATIC WING A/ICE FAIL CAUTION MESSAGE IN FLIGHT ALL FOUR ANTI ICE LIGHTS WERE ILLUMANATED OPEN NON ICING CONDITION AND ICE DETECTOR OVERRIDE TO ALL. DURING ICE TEST PNEUMATIC BLD 2 LOW TEMP CAUTION MESSAGE IN FLIGHT LEFT TEMP WAS AT TOP OF GUAGE WHILE RIGHT WAS AT BOTTOM.-C/A REMOVED AND REPLACED FAN AIR CONTROL THERMOSTAT #2 AND LINE FORWARD OF THERMOSTAT REF. AMM 36-11-06. AIR BLEED SYSTEM OPS CHECK GOOD REFERING AMM 36-00-00. FOUND PRE-MOD PART IS NO LONGER INTERCHANGABLE.  PERFORMED WING A/ICE SYS OPC IAW AMM 30-11-15.OPC GOOD.
